Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am female, 20 years old.

Are side effects of Diane 35 able to be felt after taking the first pill of the first month administered?
Do my side effects give evidence of anxiety or the early stages before having a heart attack?


Let me know if you have had a similar experience with this prescription, please!

I have currently started taking Diane 35 for approximately the third or forth time in my life for my hormonal cystic acne.
I have consumed the second pill from my first pack (first month), I was prescribed to take Diane 35 for 4 months.
The first time I had taken Diane 35 during my mid-late teens I remember having little to no side effects. The second time, a little over a year ago, I had begun having panic attacks daily for nearly a week. Diagnosed - taken EKG, blood test, urine test. That being said, I had experienced some mental trauma at the time and related it to that situation. I have had no panic attacks since.

Since I have taken my first pill this time, less than 24 hours later, I have experienced brief light headedness, difficulty focusing or concentrating, sweating and cold hands, and a more prominent heart rate all at the same time, that had later passed. It was not a fully experienced panic attack. I am currently feeling fatigued with a mild headache. I have mild chest tightness since beginning my treatment yesterday night. Most of my chest tightness is involved in the centre of my chest, mostly around the sternum area.

I have not experienced these symptoms as noticeably, at once, since recovering from the experience in the fall of 2014.

I have now taken my second pill today. I was also wondering if the side effects of Diane 35 were able to be felt after consuming the first pill of a pack, or whether the controversy surrounding this pill is amplifying my anxiety simply because I am now taking the medication. 

I am mostly concerned with differentiating if I am having heart problems or if I have very active anxiety with Diane 35. Edited by mackesy

Share this post


Link to post
Share on other sites

I don't have any expertise in this area but I would say whenever you have concerns about your heart health your best option is to get to your doctor as soon as possible (while trying to relax and don't forget to breathe as normally as possible as hyper/hypo-ventilating can cause all kinds of weird symptoms).  Take care

Share this post


Link to post
Share on other sites

Thank you for your reply! :smileys_n_people_2: 
I agree, I suppose if it is truly bothering me and I have more telltale signs (like pain or numbness in the left side) then I will definitely seek more immediate medical help. I'll certainly try to relax, keep my breathing under control, and talk myself through anxiety related symptoms. Thanks! 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×